Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Noncompact simplices


Author: S. Simons
Journal: Trans. Amer. Math. Soc. 149 (1970), 155-161
MSC: Primary 46.01
DOI: https://doi.org/10.1090/S0002-9947-1970-0259556-X
MathSciNet review: 0259556
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A bounded, but not necessarily closed, (Choquet) simplex in $ {R^n}$ with nonempty interior is the intersection of $ n + 1$ half-spaces. There is no bounded simplex with nonempty interior in an infinite dimensional Hausdorff real linear topological space.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46.01

Retrieve articles in all journals with MSC: 46.01


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1970-0259556-X
Keywords: Choquet simplex, linearly compact, abstract L-space
Article copyright: © Copyright 1970 American Mathematical Society

American Mathematical Society